The Number of Linearly Independent Binary Vectors with Applications to the Construction of Hypercubes and Orthogonal Arrays, Pseudo (t, m, s)-Nets and Linear Codes

S. B. Damelin, G. Michalski, G. L. Mullen, D. Stone

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We study formulae to count the number of binary vectors of length n that are linearly independent k at a time where n and k are given positive integers with 1 ≤ k ≤ n. Applications are given to the design of hypercubes and orthogonal arrays, pseudo (t, m, s)-nets and linear codes.

Original languageEnglish (US)
Pages (from-to)277-288
Number of pages12
JournalMonatshefte fur Mathematik
Volume141
Issue number4
DOIs
StatePublished - Apr 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The Number of Linearly Independent Binary Vectors with Applications to the Construction of Hypercubes and Orthogonal Arrays, Pseudo (t, m, s)-Nets and Linear Codes'. Together they form a unique fingerprint.

  • Cite this